# SDR AALA201712149024

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 51,311 hours, 20,899 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: SNU1021
- Part serial: 05EFS020
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AT LGA, FOUND L1 ENTRY DOOR WOULD NOT CLOSE AT DEPARTURE. MAINTENANCE FOUND L1 DOOR SNUBBER BROKEN AT ROD END AND LOWER HINGE CUTOUT WAS DAMAGED.
